MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HORNET 14; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION HORNET 14; CATHETER, GUIDEWIRE
Model Number 2831
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that tip detachment occurred.During an attempt to advance a 190cm straight tip, hornet 14 guidewire through a chronic total occlusion in the coronary artery, the distal tip of the wire fractured and remained within the vessel.The fragment was subsequently embedded by the deployed stent.The procedure was completed successfully.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 impact codes: corrected good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
HORNET 14
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23137462
Report Number2124215-2025-64949
Device Sequence Number15774185
Product Code DQX
UDI-Device Identifier08714729887751
UDI-Public(01)08714729887751(17)261203(10)32985207
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2831
Device Catalogue Number2831
Device Lot Number0032985207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date11/03/2025
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown